| Model Number |
H93811 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a sterile repeater pump tube sets leaked drug in the "flow rate control clamp".The issue was noticed during setup.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information: d9, h3, h4, h6(update codes), h11.H11: the device was received for evaluation.Visual inspection of the returned sample showed signs of wear and tear.A functional test was performed by loading pump transfer tubing set into a repeater pump; no leaks were observed, and the tubing set remained intact.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.